# SDR SWAA2022120870956

- Difficulty date: November 13, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 460 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UPPER BRACKET,  STRINGER 10L, BS 460.  REPLACED THE BRACKET IAW SRM 51-40-02, AND 51-10-02, ITEM 9.
